# SDR AALA201507179001

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 56,912 hours, 21,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 12WL IS SHOWING UNIT FAILURE.  FOUND WIRE SHORTED AT SEAT 11C IN EXIT MARKER 90WL5.  REPAIRED IAW ESPM 20-53-29.  ACCOMPLISHED OPERATIONAL TEST OF EMER LIGHTS IAW AMM 33-51-00-710-001-A, CHECKED GOOD.
